Ok, this is a little embarassing but, i need advise before deciding to go to the doc.
I recently started having redness and irratation on my libia lips and at the entrance to my vigina. I have HPV but no other symptoms. I thought i was getting a yeast infection.. ( it has been a very long time since my last one 2yrs) the itching was very minor so it only bothered me when i wiped. ( i have a tendency to over wipe) so after about 3 days i decided to use monistat 1 over night now it seems to be worse. but it also seems to just like the last one. BUT the real concern is I HAVE'NT STARTED YET.. (my period) i did research and the days are not matching up exactly. both of my boys were conceved on the 20th and due dates were on the 11th... but after the math If I"M pregnant, it was on the 28th or 29th of april. but that is exactly 2weeks before i'm supposed to start my period.
bottom line is can a yeast infection postpone a period???? and i did take a pregnancy test it was neg..
Not sure if a yeast infection can or can't interfere with a period, but the fact that the yeast medicine made it worse indicates you need to make an appt with your dr. You haven't had a yeast infection in a while, and unless you're on some antibiotics which would explain it, you should consult with your dr. Now that you also know you're period is a bit off - yeah, go see your dr.
I'm not sure either if it interferes with your periods or not,but I had alot (5-6)yeast infections while I was pregnant.I saw you used the "Monistat 1" well, I used that stuff once before and well I went back to the pharmacy the next day,I could hardly walk I felt like I burned the skin right off my woo-hoo!The pharmacist said I actually did just that in a way...see there's a 7 day,3 day and the one day,They are all have the same amount of chemicals in them meaning I think it was 1600mg or something like that over the course well if you got the 1 day that means it contains the full 1600 mg of chemicals where as the 3 a day only has like a little over 400 mg per night.Anyway that may be why it hurt worse!I hope this helps a little!